Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

My tummy feel heavy after taking antibiotic, are there any home remedies to cure this ?

I`m on anitibiotics (ciprofloxacin) and as a result have my tummy feel heavy. the information on the drug mentions Epigastric distress as one of the side effects(and i guess that is why have this), how do i be relieved from this as i don`t like it when my tummy is heavy. please help, are there any home remedies?
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Welcome to Healthcare Magic Forum

Once the course of this antibiotic is done, the sideeffects will fade away. You can take antacids along with this , cold milk, fresh yoghurt helps a lot.

Also homeopathic remedies help with acidity, without other unwanted effects, so you can try them as well.

For further enquires-
Answered: Mon, 11 Apr 2011
I find this answer helpful
General & Family Physician Dr. Gegin George's  Response
Hi, Welcome to HealthcareMagic

Ciprofloxacin is an antibiotic which kills, along with pathogenic bacteria, normal intestinal commensal bacteria, causing constipation/epigastric distress/tummy heaviness.
The antibiotic should be supplemented with lactobacillus spores or other probiotic drugs. You could also consult your physician for an antibiotic change or for a combination of antibiotic and lactobacillus.
Answered: Mon, 4 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor